# SDR SWAA2025082207252

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 56,221 hours, 34,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY NEAR R2 DOOR LOWER EXIT SIGN LENS CAME OFF UNABLE TO RE-SECURE.   REMOVED AND REPLACED GALLEY (FWD) EXIT SIGN INDICATOR ASSEMBLY REF AMM 33-51-01. SECURED LENS AS NEEDED; OPS CHECKS NORMAL.
